Journal Article

Branching with Uncertain Semantics

Nuel Belnap and Thomas Müller

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 61, issue 3, pages 681-696
Published in print September 2010 | ISSN: 0007-0882
Published online June 2010 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/axq001

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  7239 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.